So, I'm 18 years old and I would occasionally take an aspirin when I'm about to have a panic attack because I would think I'm dying of a heart attack. I haven't done it anymore because I noticed that when I went to pee there was pink blood on my tissue. After I had orgasm from masturbating( I'm not sexually active) I would go use the bathroom and wipe and there would be pink blood on my tissue. I thought is was spotting.
But, at the same time my stomach would hurt but not where it hurts when I'm on my period. It hurts and is very uncomfortable up where my breasts are like I'm having an ulcer. I'm not sure what this is. I've been looking up ulcers and bleeding ulcers and I'm very scared if I have one. I don't know what I should do.
Pink blood spots after masturbating can be due to rough trauma but prolonged use of aspirin can cause peptic ulcers. Elevate the head end of the bed. Keep a food diary and note down what aggravates your symptoms and avoid them. Ensure to maintain optimum weight by regular exercise. Avoid non steroidal anti inflammatory medications NSAID’s, quit smoking, eliminate alcohol and reduce stress levels.
If the symptoms persist then you should get it checked from a physician.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.